Title: Upper bounds on stop-loss premiums in case of known moments up to the fourth order
Authors: Jansen, K ×
Haezendonck, J
Goovaerts, Marc #
Issue Date: 1986
Series Title: Insurance: Mathematics & Economics vol:5 issue:4 pages:315-334
Abstract: In many contributions to the actuarial literature, general methods have been offered to solve the problem of deriving bounds on stop-loss premiums in case of incomplete information on the claim size distribution. The case in which up to 4 moments of the distribution function are given is considered. In de Vylder and Goovaerts (1982), the problem in which the expectation and variance of the risk variable are known is solved totally. The results obtained complete a prior result obtained in Bowers (1969). Mack (1984) examines the problem in which the 3 moments are given and solves it partially. An attempt is made to solve the missing cases, in which small and very large values of the retention limit are analyzed. Also, the solution is obtained in case the first 4 moments of the distribution are given. Some preliminary results on extremal distributions and moment inequalities are determined
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science